# SDR ZZDA2010439

- Difficulty date: September 20, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR WEB, STA 200, RBL 44.5, CORROSION.  ACCOMPLISHED FLOOR WEB DOUBLER AND FILLER REPAIR PER B717 SRM 51-70-10 FIG 201 REPAIR 2.
